# SDR SWAA2023040717436

- Difficulty date: March 16, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B MAIN FLAP TRAILING EDGE WEDGE; LOWER SURFACE DELAMINATED.<[01] REMOVED L/H MAIN FLAP TRAILING EDGE WEDGE REF SRM 57-53-01; AND SOPM 20-50-01;[02] REMOVED L/H I/B MAIN FLAP TRAILING EDGE WEDGE TO F.O.M.;[03] INSTALLED NEW WEDGE PER AMM 20-50-11;[04] VERIFIED INSTALLED NEW WEDGE PER AMM 20-50-11 AND AMM 57-53-01.
